Masterclasses with Colin Dunne
Time: 24–25 August, 2019
Location: Karlínské Spectrum DDM Praha, Karlínské náměstí 316/7, Praha 8
Saturday 24th August | 9:30–12:30 | 3 hours of soft shoe dancing
Sunday 25th August | 9:00–12:00 | 3 hours of hard shoe dancing
Dancers are expected to have at least basic knowledge of Irish dancing (basic rhythms, timing, foot placement, basic steps …). In this workshop, Colin will concentrate on basic soft shoe and hard shoe technique with a focus on precision of rhythm and the relationship of the dance to the music. Level 1 is normally suitable for Primary level dancers, and for Intermediate dancers who are still working with understanding timing and rhythm.
Saturday 24th August | 14:00–17:00 | 3 hours of soft shoe dancing
Sunday 25th August | 13:00–16:00 | 3 hours of hard shoe dancing
Level 2 is normally suitable for Open/advanced dancers and for Intermediate level dancers who have a good grasp of rhythm and timing. In this workshop, Colin will focus on techniques required for more advanced steps with a strong emphasis on finding strength, clarity and flow of movements.
Additional Masterclass – Improvisation for Irish Dancers
Sunday 25th August | 17:00–19:00 | Introduction to rhythmical improvisation
This class, which has been developed by Colin with students in Irish step dance at the University of Limerick, will serve as an introduction to rhythmical improvisation in hard shoe. This requires that students are already comfortable and competent in hard shoe technique, and are open to exploring their creative side. We will be working with very simple Irish dance vocabulary so that students will be able to focus on the practice of improvising in real time with that material.
All classes begin with an extensive and thorough warm-up.
Each class is 3 hours long. The improvisation class is 2 hours long.
|Course fees:||Before 31.05.2019||01.06.2019 or later|
|6hr Masterclass block||110 Euro||130 Euro|
|Improvisation class||40 Euro||50 Euro|
|6hr Masterclass & Improvisation class||130 Euro||160 Euro|
|Masterclass block level 1 + level 2||180 Euro||220 Euro|
Condition of participation
The number of participants is limited. Your registration becomes valid when you receive the confirmation of registration from us by e-mail. Until then, your registration is only considered a reservation!
Reservation / Registration, Confirmation
We check all the reservations we receive and send you a confirmation of receipt. If you do not receive this confirmation within one week, please contact us again in case your initial reservation never reached us. Minors under the age of 18 years have to deliver a Consent to participate signed by their parent or guardian. Registration of children under 12 years is not possible.
Payment / Cancellation conditions
Your workshop fee is due as soon as we have confirmed your place in the Masterclass. Please pay the fee via bank transfer to the account 2501601698 / 2010 Fio Banka, a.s., name of the account: Václav Bernard. For the international transfer IBAN: CZ6320100000002501601698, SWIFT code: FIOBCZPPXXX. To identify your payment, please state your mobile phone number stated in the application form as the “variable symbol” (without the country code). The payment has to be made within 7 days after receiving the confirmation of registration. If this condition will not be followed, the registration will be cancelled. Please note that for registration received after 31st May 2019 fees are higher!
In case the event or part of it would be cancelled, registration fees would be returned in full amount.
If all places have already been reserved when we receive your registration, you will automatically be placed on the waiting list. As soon as a registered dancer cancels, the next person on the waiting list will have the opportunity to take their place.
All rights reserved
Naturally we will inform all registered participants immediately if there are any changes to the booked workshop. Every participant is therefore responsible for ensuring that the e-mail address used in the registration is current and active. Please note that Masterclass times or the location may also change. We reserve the right to switch participants to a different course level if necessary. It is also possible that the workshop may last longer than planned.
Filming & photography, spectators
Filming and photography (or other recording) are not permitted during the workshop or during the breaks. Spectators are not permitted during the workshop, unless they have paid the full course fee like the other participants. The attendees agree that photos can be taken by organisers on masterclasses and lately published.
- The workshop language is English.
- The instructions of the trainer or organiser must be followed at all times.
- In the interest of all participants, we request that you arrive punctually for the workshop. If this should not prove possible, please join the group in a way that causes the minimum disruption on the course.
- The organisers accept no liability for the loss of valuables.
- Participation in this workshop is at the participant’s own risk. The organiser and trainer are only liable for injuries or damage caused by intent or negligence.
- If one of these conditions of participation should be legally invalid, the other conditions still apply.
- For other information use following address: firstname.lastname@example.org.